RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 8, Issue 3  


Equilibrium and stability of a free liquid film in a longitudinal gravitational field
Oksana A. Burmistrova
253
Two-dimensional motion of binary mixture such as Hiemenz in a flat layer
Nemat B. Darabi
260
Crystal structure and magnetic properties in pyroxenes $\mathrm{Li_{0.7}Na_{0.3}FeGe_2O_6}$
Tamara V. Drokina, German A. Petrakovskii, Dmitrii A. Velikanov, Maxim S. Molokeev, Elena G. Rezina
273
On some inverse problem for a parabolic equation with a parameter
Kirill V. Korshun
281
Holomorphic extension of continuous functions along finite families of complex lines in a ball
Alexander M. Kytmanov, Simona G. Myslivets
291
Axisymmetric thermocapillary motion in a cylinder at small Marangoni number
Evgeniy P. Magdenko
303
Finite representation of classes of isomorphic groupoids
Maxim N. Nazarov
312
A hydrostatic model for an ideal fluid: group properties of equations and their solutions
Alexander A. Rodionov
320
Magnetic vortices in ferromagnetic nanodots
Roman Yu. Rudenko, Anatoly V. Chzhan
327
Impact of reflexivity on a dynamics of a population with optimal migration and global information access
Michael G. Sadovsky, Mariya Yu. Senashova
340
On elastoplastic torsion of a rod with multiply connected cross-section
Sergey I. Senashov, Alexander V. Kondrin, Olga N. Cherepanova
343
Exact analytical solution of one problem on planar deformation of nonlinear-elastic media
Georgiy M. Sevastyanov
352
Homogenization of acoustic equations for a partially perforated elastic material with slightly viscous fluid
Alexey S. Shamaev, Vladlena V. Shumilova
356
Carleman’s formula for a matrix polydisk
Bahodir A. Shoimkhulov, Jorabek T. Bozorov
371
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019